# SDR ASMF20200602001

- Difficulty date: February 3, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 64,427 hours, 23,515 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 251A12403
- Part serial: 1114
- Condition: Failed
- Location: Spoiler
- Part time: 64,427 hours, 23,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING PUSH BACK, IT WAS DETECTED SPOILER ASYMMETRY DURING FLIGHT CONTROLS CHECK.  MAINTENANCE PERSONNEL PERFORMED FLIGHT CONTROL TEST CONFIRMING THAT THE LT SPOILER DID NOT RETURN TO NEUTRAL POSITION IAW AMM 27-61-00.  AIRCRAFT WAS SENT TO THE HANGAR TO PERFORMED INSPECTION; IT WAS DETECTED FLIGHT SPOILER NR 05 WITH HIGH VIBRATION.  SPOILER POSITION SENSOR RT T540 WAS REPLACED IAW AMM 27-61-04, FLIGHT SPOILER NR 05 WAS REPLACED IAW AMM 27-61-11, FLIGHT SPOILER ADJUSTMENT WAS PERFORMED IAW AMM 27-61-00.  SPOILER POSITION SENSOR WAS ADJUSTMENT IAW AMM 22-11-27, ALL CORRECT.
